Please use this identifier to cite or link to this item: http://repository.sspu.edu.ua/handle/123456789/935
Title: Концептуальні основи дослідження розподілів випадкових величин, пов’язаних зі знакозмінними рядами Люрота
Other Titles: Conceptual Framework for Investigating the Distribution of the Random Variables That are Associated With Alternating Lüroth Series
Authors: Хворостiна, Юрій В'ячеславович
Khvorostina, Yurii Viacheslavovych
Keywords: знакозмінний ряд Люрота
alternating Luroth series
L-зображення
L-expansion
лебегівська структура розподілу
Lebesgue structure of probability distribution
спектральна структура сингулярного розподілу
spectrums structure of singular distribution
розмірність Хаусдофа-Безиковича носія
Hausdorff-Besicovitch dimension
нескінченні згортки Бернуллі
infinite Bernoulli convolution
неповна сума ряду
subsums of the series
модуль характеристичної функції випадкової величини
modulus of the characteristic function of the random variable
Issue Date: 2015
Citation: Хворостіна, Ю. В. Концептуальні основи дослідження розподілів випадкових величин, пов’язаних зі знакозмінними рядами Люрота [Текст] / Ю. В. Хворостіна // Фізико-математична освіта : науковий журнал / Міністерство освіти і науки України, Сумський державний педагогічний університет імені А. С. Макаренка, Фізико-математичний факультет ; [редкол.: В. Ю. Сторіжко, Ф. М. Лиман, І. О. Мороз та ін.]. – Суми : [СумДПУ імені А. С. Макаренка], 2015. – Вип. 2 (5). – С. 73–81.
Abstract: Досліджується лебегівська структура розподілу (вміст дискретної, абсолютно неперервної та сингулярно неперервної компонент), спектральна структура сингулярного розподілу (належність розподілу до канторівського, салемівського чи квазіканторівського типу), тополого-метричні та фрактальні властивості спектра (мінімальної замкненої множини, на якій зосереджений розподіл) випадкових величин, які є: 1) сумою знакозмінного ряду Люрота, натуральні елементи якого є випадковими величинами з наперед заданими дискретними розподілами (вивчаються випадки незалежності та марковської залежності); 2) випадковими неповними сумами заданих знакозмінних рядів Люрота, коефіцієнти яких є незалежними випадковими величинами або випадковими величинами, які утворюють ланцюг Маркова. Для випадкової неповної суми заданого ряду з незалежними коефіцієнтами знайдено оцінку модуля характеристичної функції та досліджено його поведінку на нескінченності.
We consider the properties of the distributions of the sums of the random alternating Lüroth series. We study four classes of random variables. In the first class the random variables are represented by the alternating Lüroth series with independent elements. The second class is the random alternating Lüroth series which elements are random variables with Markovian dependence. The third class is the random subsums of given series with the independence random coefficients. The fourth class is the random subsums of given series which coefficients form a homogeneous Markov chain. The content of discrete, absolutely continuous and singular continuous components in Lebesgue structure of distributions of these random variables is studied. In addition, the belonging of the singular distribution to Cantor, Salem or quasi-Cantor type is investigated. The topological, metric and fractal properties of the minimal closed support of the distribution of random variables are described. We proved the purity of the distribution of the first three classes of random variables. The conditions of belonging to each pure type of probability distribution are received. We give examples of the pure probability distributions and their mixtures for the fourth class. The problem of the spectral structure of the singular distribution of random variables, that represented by the alternating Luroth series with independent elements, are fully solved. The conditions, under which the distribution of other random variables, belong to the singular distribution of Cantor type are received.
URI: http://repository.sspu.sumy.ua/handle/123456789/935
Appears in Collections:Статті



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.